Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Page 1 of 2 12 LastLast
Results 1 to 10 of 12
  1. #1
    Junior Member
    Join Date
    Feb 2014
    Posts
    10

    3 weeks into taking ssris

    I'm still waking up sick every morning and feeling like crap throughout the day. Shouldn't I be feeling better by now?

  2. #2
    Senior Member
    Join Date
    Feb 2014
    Location
    Canada
    Posts
    2,331
    Which SSRI are you taking? And what time do you take them?

  3. #3
    Junior Member
    Join Date
    Feb 2014
    Posts
    10
    I was taking Prozac 20mg every morning for the last 18 days. Then my psychiatrist thought I should try 20mg Paxil before bed. He thought it might help with the vomiting/nausea. I've taken the Paxil the last 2 nights and I'm feeling just as bad. I'm beginning to think my body just doesn't respond well to ssris.

  4. #4
    Junior Member
    Join Date
    Feb 2014
    Posts
    10
    Has anyone had this hard of a time with nausea/vomiting after 3 weeks on ssri's?

  5. #5
    Junior Member
    Join Date
    Mar 2014
    Posts
    16
    Usually takes a month or so. Did you feel any kind of mood boost the first week or 2?

  6. #6
    Junior Member
    Join Date
    Mar 2014
    Posts
    20
    I'm on day 5 changing from esipram to zoloft and the only way I can explain it is my brain feels like its in a box???

  7. #7
    Junior Member
    Join Date
    Feb 2014
    Posts
    10
    I definitely feel better but the daily nausea and vomiting is hard to take. I haven't been able to eat breakfast in weeks.

  8. #8
    Senior Member
    Join Date
    Mar 2014
    Location
    Michigan
    Posts
    168
    I'm sorry to hear you're not feeling well. I've been on celexa, never had any negative side effects from it. Maybe your body is still trying to adjust.
    “Whether you think you can or can’t either way you are right.” - Henry Ford

  9. #9
    I take 50mg of zoloft .. It will be two full weeks on Friday ... The first week was really hard .. Now it's starting to get better ... I take it two hours before bed which seems to help instead of the morning

  10. #10
    Junior Member
    Join Date
    Feb 2014
    Posts
    21
    I am on day 6 of Celexa and have the horrible nausea also..I am taking a very low dose in liquid form..Maybe have your doc reduce your dose and go up slowly..It has been proven not everyone needs what they call the 'theraputic dose'..So people do really well on 5mg where someone else needs 40...I am med sensitive so I have to stay very low..hope you feel better..

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large